Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 15, 2011, 6:55 PM EDT for Barrow County, Gwinnett County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 6:55 PM EDT (22:55 UTC)
- Expired
- Jun 15, 2011, 7:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Barrow County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
842
WWUS82 KFFC 152255
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT WED JUN 15 2011
GAZ025-034-035-047-152345-
655 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WALTON...BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 745 PM
EDT...
AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DULUTH...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
BARROW...GWINNETT AND JACKSON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT HILL...
NORCROSS...LILBURN...DULUTH...BERKELEY LAKE...SUWANEE...
LAWRENCEVILLE...HOG MOUNTAIN...GRAYSON...DACULA...WINDSOR...HARBIN...
CARL...AUBURN AND NICHOLASVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3386 8364 3388 8422 3400 8422 3399 8420
3400 8418 3403 8417 3404 8410 3407 8411
3411 8364
TIME...MOT...LOC 2256Z 274DEG 20KT 3398 8411
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 15, 5:22 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 15, 5:22 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED SHORT TERM NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 PM EDT WED JUN 15 2011 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A WEAK WARM FRONT HAS PUSHED INTO NORTH CENTRAL GA... AND CURRENTLY LIES EAST OF DALTON. INCREASING MOISTURE AND INSTABILITIES COUPLED WITH DISTURBANCES EMBEDDED WITHIN THE WNW FLOW ALOFT WILL CONTINUE TO SPARK SHOWERS AND THUNDERSTORMS ACROSS THE TN VALLEY AND MUCH OF NORTH GA THIS AFTERNOON AND EVENING. STEEPENING LAPSE RATES AND A 40-50KT MID LEVEL FLOW COULD SUPPORT A FEW SEVERE STORMS THIS AFTERNOON AND EVENING... WITH THE GREATER THREAT NOW GENERALLY NORTH OF A CARROLLTON TO ATLANTA TO HOMER LINE... WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED UNTIL 8 PM THIS EVENING. AREAS IN AND AROUND THE WATCH COULD SEE DAMAGING WIND OF 60 MPH OR GREATER AND LARGE HAIL FROM A FEW STRONG STORMS. THE SEVERE STORM THREAT WILL GREATLY DIMINISH BY LATE EVENING (9-10PM) WITH LOSS OF DAYTIME HEATING. HOWEVER...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT AND INTO MID-LATE THURSDAY MORNING AS A WEAK FRONTAL BOUNDARY PUSHES INTO CENTRAL GA THURSDAY AFTERNOON...WITH A DRIER WNW FLOW IN ITS WAKE. MODELS SUGGEST THIS FRONT STALLS ACROSS CENTRAL GA LATE THURSDAY...AND POSSIBLY PROVIDES THE FOCUS FOR ISOLATED SHOWERS/THUNDERSTORMS ACROSS MAINLY CENTRAL GA THURSDAY AFTERNOON-FRIDAY NIGHT. WITH MUCH UNCERTAINTY ON TIMING AND LOCATION...HAVE BLANKETED THE FORECAST AREA WITH A 20 PERCENT CHANCE FOR THESE PERIODS. AS FOR TEMPS...HAVE LEANED TOWARD THE MAV LOWS AND MET HIGHS FOR MOST AREAS THROUGH THE SHORT TERM. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE IN THE MID AND UPPER LEVELS SETTLES IN OVER THE DEEP SOUTH ON SATURDAY AND REMAINS A CONVECTIVE LIMITING INFLUENCE THROUGH THE EXTENDED PERIODS. IT APPEARS THE EASTERN ZONES THAT LIE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE HAVE THE SLIGHTLY GREATER CHANCE FOR ISOLATED AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. HAVE MAINTAINED A SLIGHT CHANCE POP FOR ALL ZONES FOR MUCH OF THE EXTENDED EACH DAY AS A STORM COULD POP JUST ABOUT ANYWHERE EACH DAY. && .AVIATION... /ISSUED AT 154 PM EDT WED JUN 15 2011/ 18Z UPDATE... BIGGEST CHALLENGE WITH THIS ISSUANCE IS TIMING OF CONVECTION AND WIND. ALREADY CONVECTION ACROSS NORTH GEORGIA AND EXPECT TSTMS TO MOVE INTO ATL METRO AREA AROUND 22Z. LOW CONFIDENCE IN THIS TIMING BUT OVERALL IT SHOULD BE AN EVENING INTO THE NIGHT EVENT. NOT CONFIDENT ENOUGH TO PUT IN TEMPO IN THE MCN AND CSG TAFS SO WENT WITH CB FOR NOW. WINDS WILL BE VRB THIS AFTERNOON WITH A SW COMPONENT..THEN VRB AGAIN OVERNIGHT. EXPECT STRONG WIND GUSTS IN THE THUNDERSTORMS. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON CIGS AND VSBYS EXCEPT MEDIUM CONFIDENCE WITH CIGS AND VSBYS IN THUNDERSTORMS. LOW CONFIDENCE ON TIMING OF CONVECTION AND WIND DIRECTION. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 92 66 95 / 50 20 20 20 ATLANTA 71 93 72 93 / 50 20 20 20 BLAIRSVILLE 62 87 58 87 / 60 20 20 20 CARTERSVILLE 65 93 65 93 / 60 20 20 20 COLUMBUS 73 96 71 95 / 40 20 20 20 GAINESVILLE 68 91 69 92 / 50 20 20 20 MACON 70 94 69 95 / 40 20 20 20 ROME 66 93 65 93 / 60 20 20 20 PEACHTREE CITY 66 93 67 94 / 50 20 20 20 VIDALIA 72 95 72 97 / 40 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN... FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS... UNION...WALKER...WHITE...WHITFIELD. && 39
Hazardous weather outlook, Jun 15, 12:55 PM EDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EDT WED JUN 15 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1255 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA LATE THIS AFTERNOON AND TONIGHT. .SYNOPSIS... STRENGTHENING NORTHWEST FLOW ALOFT WAS NOTED ACROSS THE REGION AS A STRONG UPPER-LEVEL DISTURBANCE WAS MOVING FROM THE CENTRAL PLAINS TOWARD THE TENNESSEE VALLEY. A WEAK WARM FRONT ACROSS SOUTH GEORGIA WILL DRIFT BACK NORTH INTO NORTH GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS. FREQUENT LIGHTNING CAN ALSO BE EXPECTED. SOME OF THE THUNDERSTORMS ACROSS NORTH GEORGIA WILL ALSO BE CAPABLE OF PRODUCING QUARTER-SIZED HAIL. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST GEORGIA AROUND 1 PM EDT...AND MOVE SOUTHEAST REACHING ATLANTA AROUND 6 PM EDT AND MACON BY 10 PM EDT. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A LINE FROM CEDARTOWN...TO ALPHARETTA...TO GAINESVILLE BETWEEN 1 PM AND 10 PM EDT. .DISCUSSION... A STRONG SHORT WAVE...EMBEDDED WITHIN WEST-NORTHWEST FLOW ALOFT...WILL MOVE FROM THE CENTRAL PLAINS TOWARD THE EASTERN TENNESSEE VALLEY AND MID-ATLANTIC REGION DURING THE NEXT 24 HOURS. UNUSUALLY STRONG SHEAR FOR MID-JUNE WILL ACCOMPANY THIS SYSTEM. BY EVENING...35 TO 40 KNOTS OF LOW-LEVEL SHEAR IS EXPECTED TO TRAVERSE THE NORTHERN SECTION OF THE STATE. WITH HIGH TEMPERATURES AGAIN WELL INTO THE 90S AND DEWPOINTS RISING INTO THE MID 60S...CAPE VALUES WILL EXCEED 3000 J/KG ACROSS PARTS OF NORTH CENTRAL AND NORTHWEST GEORGIA BY LATE AFTERNOON. LIFTED INDICES WILL DROP TO AS LOW AS -8 IN THIS SAME REGION. THIS COMBINATION OF PARAMETERS WILL SUPPORT SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS EAST CENTRAL AND MIDDLE GEORGIA EARLY THURSDAY...WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE EASTERN SECTIONS OF MIDDLE GEORGIA THURSDAY AFTERNOON. OTHERWISE...THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FRIDAY THROUGH TUESDAY...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ACROSS NORTH GEORGIA SHOULD BE PREPARED FOR ACTIVATION AFTER 3 PM EDT...AND ACROSS CENTRAL GEORGIA AFTER 7 PM EDT TODAY. SPOTTERS CAN ALSO SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 15, 6:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
623 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL CUMMING 34.21N 84.14W
06/15/2011 E1.00 INCH FORSYTH GA PUBLIC
&&
RGARCIASpecial weather statement, Jun 15, 6:29 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
629 PM EDT WED JUN 15 2011
GAZ021-032-033-045-152315-
629 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN CHEROKEE...COBB...DEKALB AND FULTON COUNTIES UNTIL 715 PM
EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KENNESAW...MOVING EAST AT 35 MPH.
&&
LAT...LON 3408 8464 3419 8436 3407 8421 3400 8421
3398 8426 3397 8426 3396 8428 3392 8426
3388 8421 3379 8421 3390 8464
TIME...MOT...LOC 2230Z 278DEG 29KT 3398 8454Special weather statement, Jun 15, 6:37 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT WED JUN 15 2011
GAZ030-041-152330-
637 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN POLK AND HARALSON COUNTIES UNTIL 730 PM EDT...
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES WEST OF ESOM HILL...MOVING EAST AT 30
MPH.
&&
LAT...LON 3401 8541 3401 8500 3395 8500 3395 8505
3391 8505 3390 8503 3388 8503 3379 8505
3382 8538 3398 8541
TIME...MOT...LOC 2238Z 274DEG 26KT 3392 8539Special weather statement, Jun 15, 6:48 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED JUN 15 2011
GAZ022>025-034-152330-
648 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN BANKS...FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES UNTIL 730
PM EDT...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFORD DAM-LAKE LANIER PARKS...AND ANOTHER
STRONG STORM OVER FLOWERY BRANCH...BOTH STORMS ARE MOVING EAST AT 35
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BANKS...
FORSYTH...GWINNETT...HALL AND JACKSON COUNTIES THROUGH 730 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUFORD DAM-LAKE
LANIER PARKS...CUMMING...SUGAR HILL...BUFORD...LAKE LANIER ISLANDS...
REST HAVEN...AQUALAND PARK...OSCARVILLE...FLOWERY BRANCH...OAKWOOD...
ROAD ATLANTA-LANIER SPEEDWAY...GAINESVILLE...CHESTNUT MOUNTAIN...
CANDLER AND TALMO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3416 8349 3411 8381 3412 8382 3411 8383
3406 8415 3421 8420 3443 8358
TIME...MOT...LOC 2247Z 263DEG 29KT 3416 8405Local storm report, Jun 15, 6:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 4 W DOUGLASVILLE 33.75N 84.82W
06/15/2011 E1.25 INCH DOUGLAS GA PUBLIC
&&
DDARBESpecial weather statement, Jun 15, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT WED JUN 15 2011
GAZ025-034-035-047-152345-
655 PM EDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WALTON...BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 745 PM
EDT...
AT 652 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DULUTH...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
BARROW...GWINNETT AND JACKSON COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT HILL...
NORCROSS...LILBURN...DULUTH...BERKELEY LAKE...SUWANEE...
LAWRENCEVILLE...HOG MOUNTAIN...GRAYSON...DACULA...WINDSOR...HARBIN...
CARL...AUBURN AND NICHOLASVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3386 8364 3388 8422 3400 8422 3399 8420
3400 8418 3403 8417 3404 8410 3407 8411
3411 8364
TIME...MOT...LOC 2256Z 274DEG 20KT 3398 8411The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa | 49 min |
| Jun 15, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 41 min |
| Jun 15, 1:59 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 15, 2:30 PM EDT | Special Weather Statement | FFC | Fannin | 45 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 15, 4:08 PM EDT | Special Weather Statement | FFC | Chattooga | 52 min |
| Jun 15, 4:27 PM EDT | Special Weather Statement | FFC | Floyd | 48 min |
| Jun 15, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 42 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:16 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 44 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jun 15, 5:32 PM EDT | Special Weather Statement | FFC | Cobb, Paulding | 43 min |
| Jun 15, 5:33 PM EDT | Special Weather Statement | FFC | Pickens | 27 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 37 min |
| Jun 15, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 38 min |
| Jun 15, 6:00 PM EDT | Special Weather Statement | FFC | Forsyth | 45 min |
| Jun 15, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 38 min |
| Jun 15, 6:15 PM EDT | Special Weather Statement | FFC | Towns | 30 min |
| Jun 15, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 41 min |
| Jun 15, 6:20 PM EDT | Special Weather Statement | FFC | White | 10 min |
| Jun 15, 6:29 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 15, 6:37 PM EDT | Special Weather Statement | FFC | Polk | 53 min |
| Jun 15, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 45 min |
| Jun 15, 6:48 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Jun 15, 7:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Douglas, Fayette, Fulton | 65 min |
| Jun 15, 7:29 PM EDT | Special Weather Statement | FFC | Clarke | 31 min |
| Jun 15, 7:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 15, 7:36 PM EDT | Special Weather Statement | FFC | Catoosa | 39 min |
| Jun 15, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 53 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | FFC | Oconee | 19 min |
| Jun 15, 7:51 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 67 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.